# SDR CALA2013093000705

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 40,413 hours, 13,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, WHILE CARRYING OUT AN INSPECTION IAW FCD 5710-02262 FOR THE CENTER WING BOX REAR SPAR WEB AT STATION 663 RT SIDE FOUND 1.3 /8 INCH CRACK AT RBL34 & WL-196, 1/4 INCH CRACK AT RBL-41 & WL-194.  REPAIRED IAW SRM 57-10-10, RPR-3, ALT-2, PG-209, FIG-204 & IAW PG-211, TABLE-B,
